Germantown, Maryland
2 comments

nugenix made me very ill.I thought I had been poisoned.

Also got extremely sad and moody nausea and tired.And it gave me the sweats at night.Always got sick after eating.I would wake up in the middle of the night shaking sweating and anxious.I have never felt worse honestly!Also caused facial swelling,fever,chills and rapid heart beat.These symptoms lasted a week after only eight doses.Two weeks have gone by I am better but still have palpitations.Can only be attributed to the nugenix as no other changes in diet,medications or any overlapping illness were present.Have made a doctor appointment .What a nightmare caused me some serious worry and misery!DO NOT TAKE THIS TOXIC RIPOFF!

Monetary Loss: $75.

Had an Experience with Nugenix?

Write a review

Comments

Terms of Service
Post Comment
Cancel
Anonymous
Saint Simons Island, Georgia, United States #1219720

NUGENIX MADE ME SO SICK I THREW UP ALL DAY. I THOUGHT I HAD BEEN POISIONED WITH ALL THE SIDE EFFECT FEVER, NAUSUA. IT LASTED FOR TWO DAYS...I THREW THAT STUFF IN THE GARBAGE!

Anonymous
New York, New York, United States #992325

so why is the FDA allowing them to sell this?